zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
On recent developments in the theory of abstract differential equations with fractional derivatives. (English) Zbl 1229.34004
From the authors’ abstract: This note is motivated from some recent papers treating the problem of the existence of a solution for abstract differential equations with fractional derivatives. We show that the existence results in a lot of papers are incorrect since the considered variation of constant formula is not appropriate. In this note, we also consider a different approach to treat a general class of abstract fractional differential equations.

34A08Fractional differential equations
34K30Functional-differential equations in abstract spaces
34G20Nonlinear ODE in abstract spaces
Full Text: DOI
[1] Agarwal, Ravi P.; Belmekki, Mohammed; Benchohra, Mouffak: A survey on semilinear differential equations and inclusions involving Riemann--Liouville fractional derivative, Adv. difference equ., 47 (2009) · Zbl 1182.34103 · doi:10.1155/2009/981728
[2] Belmekki, M.; Benchohra, M.: Existence results for fractional order semilinear functional differential equations with nondense domain, Nonlinear anal. 72, No. 2, 925-932 (2010) · Zbl 1179.26018 · doi:10.1016/j.na.2009.07.034
[3] Darwish, M. A.; Henderson, J.; Ntouyas, S. K.: Fractional order semilinear mixed type functional differential equations and inclusions, Nonlinear stud. 16, No. 2, 197-219 (2009) · Zbl 1181.34081
[4] Hu, L.; Ren, Y.; Sakthivel, R.: Existence and uniqueness of mild solutions for semilinear integro--differential equations of fractional order with nonlocal initial conditions and delays, Semigroup forum 79, No. 3, 507-514 (2009) · Zbl 1184.45006 · doi:10.1007/s00233-009-9164-y
[5] Jaradat, Omar K.; Al-Omari, Ahmad; Momani, Shaher: Existence of the mild solution for fractional semilinear initial value problems, Nonlinear anal. 69, No. 9, 3153-3159 (2008) · Zbl 1160.34300 · doi:10.1016/j.na.2007.09.008
[6] Mophou, Gisèle M.; N’guérékata, Gaston M.: Mild solutions for semilinear fractional differential equations, Electron. J. Differential equations, No. 21, 9 (2009) · Zbl 1179.34002 · emis:journals/EJDE/Volumes/2009/21/abstr.html
[7] Mophou, Gisèle M.; N’guérékata, Gaston M.: Existence of the mild solution for some fractional differential equations with nonlocal conditions, Semigroup forum 79, 315-322 (2009) · Zbl 1180.34006 · doi:10.1007/s00233-008-9117-x
[8] Mophou, G. M.: Existence and uniqueness of mild solutions to impulsive fractional differential equations, Nonlinear anal. 72, No. 3--4, 1604-1615 (2010) · Zbl 1187.34108 · doi:10.1016/j.na.2009.08.046
[9] Mophou, Gisèle M.: Existence and uniqueness of mild solutions to impulsive fractional differential equations, Nonlinear anal. 72, No. 3--4, 1604-1615 (2010) · Zbl 1187.34108 · doi:10.1016/j.na.2009.08.046
[10] Muslim, M.: Existence and approximation of solutions to fractional differential equations, Math. comput. Modelling 49, No. 5--6, 1164-1172 (2009) · Zbl 1165.34304 · doi:10.1016/j.mcm.2008.07.013
[11] Pandey, D. N.; Ujlayan, A.; Bahuguna, D.: On a solution to fractional order integrodifferential equations with analytic semigroups, Nonlinear anal. 71, No. 9, 3690-3698 (2009) · Zbl 1201.45013 · doi:10.1016/j.na.2009.02.018
[12] Rashid, M. H. M.; El-Qaderi, Y.: Semilinear fractional integro-differential equations with compact semigroup, Nonlinear anal. 71, No. 12, 6276-6282 (2009) · Zbl 1184.45007 · doi:10.1016/j.na.2009.06.035
[13] Tai, Z.; Wang, X.: Controllability of fractional-order impulsive neutral functional infinite delay integrodifferential systems in Banach spaces, Appl. math. Lett. 22, No. 11, 1760-1765 (2009) · Zbl 1181.34078 · doi:10.1016/j.aml.2009.06.017
[14] Prüss, Jan: Evolutionary integral equations and applications, Monographs in mathematics 87 (1993) · Zbl 0784.45006
[15] Martin, R. H.: Nonlinear operators and differential equations in Banach spaces, (1987) · Zbl 0649.47039